# SDR NOCA06007

- Difficulty date: March 14, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Unknown
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-SKID SYSTEM ONE CHANNEL INOP DUE TO NR 8 TRANSDUCER FAULT.  MEGGERED WIRES FROM ANTI-SKID MODULE TO NR 8 TRANSDUCER, CHECKED FOR POWER RESIST AT NR 8 TRANSDUCER.  SUSPECT BAD WIRE AT J2 BOX ON RT LANDING DUE TO FAULT NR 7 TRANSDUCER OCCURRED WHEN DISTURBING WIRES AT J2 FOUND WIRE 2688-201B-20 OPEN TO NR 7 TRANSDUCER.  RE-PINNED PLUG 02024, ALL CHECKS GOOD BITE ON AS/AB CONTROLLER NO FAULTS, ACCOMPLISHED ANTI-SKID AUTO BRAKE TEST PER MM 32-42-00, NO FAULTS.
